Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suffering from hypertension, cholesterol, uric acid. No help from Natrilix. Prescribed Losanorm, Novastat, Febutaz. Right treatment?

Hi, I am Satyam and I am from Calcutta. I am 28 years old now. I have been suffering from Hypertension , cholesterol and uric acid since the last 2 years or so. I was taking Natrilix SR 1.5mg for high BP since last nine months approx. There is no change. Sometimes my BP reading is 120/85 and sometimes it is reaching up to 140/100. Today I have consulted a MD who has suggested Espin 2.5mg, Losanorm 50, Novastat 10, Febutaz 40. Are these medicines suitable for my conditions?
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank you.
you are suffering from hypertension,high uric acid & cholesterol level.
collectively these are called metabolic syndrome.
you have to check blood sugar also.
in case of high level of cholesterol,lipid lowering agent may be needed.
some non pharmacological measures is also helpful-avoid smoking & excess salt intake,regular physical exercise,weight reduction etc.
try these measures.
if your BP still remain high then then you add these drugs.
Answered: Mon, 4 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor